# SDR FDEA201306051204

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 62,885 hours, 23,120 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: 148N8402
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD BULKHEAD PANEL IS GOUGED.  DAMAGE IS OUT OF LIMITS IAW SRM 53-80-08, FIG 101, AD1.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED IAW SRM 53-80-08, FIG 201, REP2 AND SRM 51-40-02.
